Pubblicazioni e Preprints

The Sine-Gordon theory model at $\alpha^2=8\pi,$ the non superrenormalizable theory, pubblicato su Communication in Mathematical Physics vol.123, 1989 pp.424-452

Maximal Almost-Periodic Solutions for Lagrangian Equations on Infnite-Dimensional Tori, pubblicato in Progress in Nonlinear Differential Equations vol.12 Editor Haim Brezis - Birkh\"auser, 1994

Second order Hamiltonian equations on ${\bf T}^\infty$ and Almost-Periodic Solutions, pubblicato su Journal of Differential Equations, vol. 116 February 1995 pp.171-201

An infinite-dimensional extension of a Poincar\`e's result concerning the continuation of periodic orbits, pubblicato su Discrete and Continuous Dynamical Systems, vol.3 Num.3 July 1997 pp.401-416

Fixed point theorems in the Arnol'd model about instability of the action-variables in phase-space, pubblicato su Discrete and Continuous Dynamical Systems, vol.4, Num.2, April 1998 pp.379-391

An averaging Theorem for a chain of coupled rotators, preprint

Hamiltonian equations on $T^\infty$ and almost-periodic solutions, preprint

Hamiltonian equations on $T^\infty$ and almost--periodic solutions, proceedings of the International Conference on Dynamical Systems and Differential Equations, Kennesaw State University, Kennesaw (GA) USA May 18/21/2000, "Discrete and Continuous Dynamical Systems" (volume speciale del 2001) pp.303-310

Infinite-dimensional quasi-periodic solutions, presentato al III World Congress of Nonlinear Analysts, Catania july 19/26/2000

A KAM theorem for infinite--dimensional discrete systems , Mathematical Physics Electronic Journal vol.9 2003

A Nekhoroshev theorem for some infinite--dimensional systems, Communication on Pure and Applied Analysis, vol.5, num.6, Marzo 2006 125-146

On the continuous functions having bilateral infinite derivative at no point, Mathematical Reflections vol.6 2011